Approximation of Bergman Kernels by Rational Functions with Fixed Poles
- 5 Downloads
We solve the problem of the best rational approximations of Bergman kernels on the unit circle in the complex plane in the quadratic and uniform metrics.
Unable to display preview. Download preview PDF.
- 1.M. M. Dzhrbashyan, “On the theory of Fourier series in rational functions,” Izv. Akad. Nauk Arm. SSR, Ser. Mat., 9, No. 7, 3–28 (1956).Google Scholar
- 3.M. M. Dzhrbashyan, “Orthogonal systems of rational functions on a circle,” Izv. Akad. Nauk Arm. SSR, Ser. Mat., 1, No. 2, 106–125 (1956).Google Scholar
- 6.V. V. Savchuk, “Best linear methods of approximation and optimal orthonormal systems of the Hardy space,” Ukr. Mat. Zh., 60, No. 5, 636–646 (2008); English translation : Ukr. Math. J., 60, No. 5, 730–743 (2008).Google Scholar
© Springer Science+Business Media, LLC, part of Springer Nature 2018